MAUDE Adverse Event Report: LAKE REGIONMEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 GUIDEWIRE

LAKE REGIONMEDICAL ENROUTE,ST,MOD,S,HY,US 95-014; ENROUTE 014 GUIDEWIRE
Model Number 901047-01
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Event description: ecn event description: patient was having a symptomatic right tcar with dr.Patient was filtered through the allina system and transfemoral stenting was attempted first but because of the tortuosity of the ica a filter couldn't be passed so patient was referred to vascular surgery.Stroke was over 3 months ago, and the patient symptoms had resolved.There is no p2y12 testing but patient was on aspirin, plavix and statin.All products were prepped and set up correctly.The physician tunneled our sheath and when he advanced the.035 wire it moved freely, and a good "j" was formed.8fr sheath was advanced without any difficulty.At this point he connected the sheaths to our neuroprotection system, and we took our working views.No dissection was noted but we did discuss the severity of the tortuosity in the distal ica.Patient was then put on flow reversal and we confirmed with a saline syringe.The.014 was advanced with some difficulty but due the patient anatomy and severity of tortuosity in the distal ica the physician said it was probably due to that so we proceeded with the procedure.On post imaging a dissection was noted proximal to stent and there was not adequate flow in the ica.Dr then covered that dissection with a 10x40 stent but the post imaging still showed inadequate in the ica.After more imaging it was clear the first stent was deployed in a dissection plane.At this point the tcar was aborted and the physician converted to cea and explanted the stents.A successful cea was performed and patient was neuro intact post procedure.Post imaging was performed by dr and no dissection was noted.After the surgery the physician believes the.014 is what caused the dissection and due to the severity of the tortuosity the wire was very difficult to manipulate.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: see above what is the next course of action?: see above patient present at time of event?: yes patient complications: no patient complications patient outcome: fully recovered.Event date: 2026-1-2 as reported device codes: 1274: difficult to advance as reported patient codes: 9071: dissection procedure date: (b)(6) 2026.
 
Additional Manufacturer Narrative
Complaint investigation completed as part of this report.

Brand Name
ENROUTE,ST,MOD,S,HY,US 95-014
Common Device Name
ENROUTE 014 GUIDEWIRE
Manufacturer (Section D)
LAKE REGIONMEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGIONMEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
barbara krason
parkmore west business park
galway, H910C-K22
EI   H910CK22
MDR Report Key24115955
Report Number3006010712-2026-00003
Device Sequence Number14919554
Product Code DQX
UDI-Device Identifier00816349014857
UDI-Public00816349014857
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901047-01
Device Catalogue NumberSR-014-GW
Device Lot Number9705780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown